# SDR R61A2025062800266

- Difficulty date: June 28, 2025
- Submitted: June 28, 2025
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 22,149 hours, 15,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633003
- Condition: Corroded
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD WET AREA LH SIDE FR16 AND IBL44 SUPPORT FLOOR FOUND CORRODED. REPLACED SUPPORT IAW SRM 51-43-03
